| Catalog Number |
BOPT4385 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(6).A4: patient weight is not provided / unknown.E1: initial reporter¿s title and email address are not provided / unknown.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.
Event or Problem Description
It was reported that the implant at tooth site #18 was removed due to infection.Halo around implant.Implant was accidentally thrown away.Symptoms as a result of the event: inflammation.